Asupra compacităţii unor operatori integrali singulari în spaţii cu ponderi
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
340 0
SM ISO690:2012
PALADI, Oxana. Asupra compacităţii unor operatori integrali singulari în spaţii cu ponderi . In: Studia Universitatis (Seria Ştiinţe Exacte şi Economice). 2010, nr. 2(32), pp. 55-61. ISSN 1857-2073.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Studia Universitatis (Seria Ştiinţe Exacte şi Economice)
Numărul 2(32) / 2010 / ISSN 1857-2073 /ISSNe 2345-1033

Asupra compacităţii unor operatori integrali singulari în spaţii cu ponderi

Pag. 55-61

Paladi Oxana
 
Universitatea de Stat din Moldova
 
Disponibil în IBN: 14 decembrie 2013


Rezumat

The operators such as aP PaI − , and integral operators with weak singularities are studied in the work. It is proven that the operators and are totally continuous (or compact) in spaces with weights in one and only one case, when the function is continuous on the contour of integration. As a corollary, it is shown that the factor-algebra generated by singular operators with piecewise continuous coefficients is not comutative and the symbol on that algebra is a matrix-function.